Hi Well you have some of the classic signs for over masturbating.
When you was with the doctor, did you tell him all of your background, and the length of time that you have been masturbating and how many times a day, its best he knows all this before sending you off with Viagra, there some side effects with this drug, it dose suit every man, so you better watch out, do read up about them and there side effects.
They take about an hour to work, so you take then an hour before you want sex, for some couple they can be a bit of sex killer, so plan for when you both want sex.
Hi Being a sexual mismatch is just a phrase, some couples get this, if like and your g/f are getting an unexplained burning it happens.
The only thing you can do is to get your sperm analysed to see what's in it that would cause this reaction, that's if your not on any meds.
When ever this started, what have you changed in your life style, think back and try to work out what you have been eating or drinking, supplements, now you need to talk the your g/f and again get her to do the same, somehow there's been a trigger, that has set this off,OK
Hi, So when your away it goes away?, sounds like it could be the condoms she could be allergic to latex, try changing to latex free ones.
But if she's on the BC pill why are you using condoms?
Sorry may have got a bit mixed up, over condoms, if your on any kind of meds like antibiotics, these could give her the problem your on about, and some other meds will do the same, or it could be your sperm that's giving her the reaction, it can happen which would mean your a sexual mismatch.
Hi When you get the chance, ask the same question on www.franktalk.org your find a whole load of guys who use cock rings, its quite normal with guys with ED problems, unless like me you wear one 24/7, means your always ready to go when ever your wife wants some sex.
I do take low dose aspirin, and a couple of other things all very good for the blood, its given me no problems, as for getting a priapism, mines been on for two years and no problems.
Mines a hardwear ice from, www.myhardwear.com its made of glass, pyrex glass, if you go to site watch out, its very explicit.
Hi Do we take it at this moment your not masturbating? If not you just need to stop, and wait, the body if you want it to is a great healer on its own.
OK Depending how long this masturbating went on, and just how its affected you will depend how long it takes for things to come back like morning woods and nocturnal erections, when these start to come back its a good sign things are getting better.
With your problem have you had any of these? Nerve problems. Eye floaters? Memory problems? Hair or skin problems? Lose Of erections that lead to ED? And penis shrinkage?
OK if you have stopped masturbating then it will be a week by week thing that overcomes your problem, just hope your not getting married soon.
But until things get better its no masturbating or any sexual contact, and if by chance you have been masturbating to porn, get your computer cleaned out of porn sites, any down loads, throw away any porn discs, get the porn parent control switched on, by somebody else, they keep the pass word.
Get this started and your on your way back to a sex life.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.